# SDR 97ZZZM436

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Worn
- Location: Right Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INTERCONNECT CABLE CHAFING CABLE GUARD AND PULLEY BRACKET OF AILERON TRIM SYSTEM, ABOVE NR 4 FLAP TRACK. BRACKET AND CABLE ARE WORN.  REPLACED ABOVE RIGHT AILERON INTERCONNECT PULLEY BRACKET W/C'S FOR WORN GUARD, DISTANCE TUBE AND RIGGING CHECKS.
